# SDR UPS06447450

- Difficulty date: July 14, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX BS 340-360 S6R FOUND FASTENER HOLES CRACK AT STRINGER (CRACK LENGTH 0.030 INCH).  FX BS 340-375 STR 6R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 3.
